Stochastic homogenization of level-set convex Hamilton-Jacobi equations

Scott N. Armstrong, Panagiotis E. Souganidis

Research output: Contribution to journalArticle

Abstract

We present a simple, new proof for the stochastic homogenization of quasiconvex (level-set convex) Hamilton-Jacobi equations set in stationary ergodic environments. Our approach, which is new even in the convex case, yields more information about the qualitative behavior of the effective nonlinearity.

Original languageEnglish (US)
Pages (from-to)3420-3449
Number of pages30
JournalInternational Mathematics Research Notices
Volume2013
Issue number15
DOIs
StatePublished - 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stochastic homogenization of level-set convex Hamilton-Jacobi equations'. Together they form a unique fingerprint.

Cite this